MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 13X18; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 13X18; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Necrosis (1971); Loss of Range of Motion (2032); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Left tha completed due to osteoarthritis.A depuy asr head, asr cup, and taper sleeve adapter were used.Patient completed of audible noise and popping in the hip.Revision completed secondary to adverse metal-on-metal reactions and cobalt chromium toxicity.Patient had moderate alval limited to the capsule with small amounts of tissue necrosis around the capsule.Doi: (b)(6) 2007; dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Mfr# 1818910-2022-00389, is being retracted since it was found to be a duplicate of 1818910-2021-07167.Mfr# 1818910-2021-07167 will be kept for investigation purposes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Mfr# 1818910-2022-00389 is being retracted since it was found to be a duplicate of 1818910-2021-07167.Mfr# 1818910-2021-07167 will be kept for investigation purposes.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SROM STM STD 36+12L 13X18
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13190907
Report Number1818910-2022-00389
Device Sequence Number17222215
Product Code JDI
UDI-Device Identifier10603295178224
UDI-Public10603295178224
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56-3618
Device Catalogue Number563618
Device Lot Number2442241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
02/01/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/15/2022
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 54; ASR UNI FEMORAL IMPL SIZE 47; S-ROM*SLEEVE PRX ZTT, 18D-LRG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale